# SDR DL757990346

- Difficulty date: February 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Bs 370
- Component: BPS73
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON INSPECTION, FOUND FIRST CLASS CENTER AISLE EMERGENCY LIGHTS INOP.  FOUND BATTERY RACK INOP.  REPLACED BATTERY RACK M9001, LIGHTS CHECK NORMAL.
